# SDR CA151204011

- Difficulty date: December 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 6,658 hours
- Engine: Pwa PW535A
- System (JASC): 3210 · Main Landing Gear
- Part: Fairing
- Part number: 652131110
- Condition: Missing
- Location: Rt Mlg
- Part time: 6,579 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE DAILY INSPECTION THE RT MAIN GEAR FAIRING, PN 6521311-10, WAS FOUND TO BE BROKEN OFF.  THE ACFT HAD A DAILY INSPECTION THE PREVIOUS DAY WHERE NO PROBLEMS WITH THE FAIRING WERE NOTICED, IT THEN FLEW 3 LEGS OF 3HR 30MIN BEFORE THE NEXT DAILY INSPECTION WHERE THE MISSING FAIRING WAS FOUND. INSPECTION OF THE ACFT FOUND NO FURTHER DAMAGE AND NOTHING UNUSUAL WAS REPORTED BY THE FLIGHT CREW.  THE MAINTENANCE CREW CHIEF AT THE ACFT BASE REMEMBERS A MFG REP ON A PREVIOUS VISIT ASKING IF WE HAD EXPERIENCED PROBLEMS WITH THAT FAIRING BREAKING, AT THE TIME WE HAD NOT BEEN OPERATING WITH THE ACFT TYPE FOR LONG AND HAD NOT. ALTHOUGH WE HAVE NOT HAD ANY PROBLEMS WITH THE FAIRING BREAKING OFF PRIOR TO THIS WE HAVE FOUND 2 CASES WHERE THE TOP ATTACHMENT SCREW HEAD HAS BEEN SHEARED OFF, AS THIS WAS FOUND DURING PHASE 5 INSPECTIONS THE BEST ESTIMATE OF TIME ON THE SCREW UNTIL IT HAD FAILED IS A MINIMUM OF 1200 HRS.  WE HAVE IMPLEMENTED OUR OWN INSPECTION TO CHECK FOR SECURITY OF THIS FAIRING AT 100 HR INTERVALS.
